# SDR CA990310046

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737242C
- Engine: Pwa JT8D9A
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indicator
- Part number: JG298A5
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 34,041 hours
- Component: Honeywell
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) AIRCRAFT ABORTED TAKEOFF DUE TO NR 1 ENGINE EPR INDICATOR STUCK AT 1.6. THE EPR INDICATOR WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
